# SDR DALA2024062406406

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1180-1185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BETWEEN BS 1180 & 1185,  RBL 65 IN PASSENGER CABIN FLOOR STRUCTURE.  A PERMANENT REPAIR BETWEEN BS 1180 TO 1185, RBL.65 WAS PERFORMED IAW SRM 53-00-13-2R REPAIR 1.
